# SDR GTIA9901210

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 541 - LEFT EXTENSION EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BATTERY PACK.  OPS CK GOOD.  (X)
